RSSEpilepsy

Letter to the Editor: Valproate-Induced Hyperammonemic Encephalopathy—A Case Report

Letter to the Editor: Valproate-Induced Hyperammonemic Encephalopathy—A Case Report

| June 10, 2013 | 0 Comments

Vikas Mangewala, MD; Sajjad Sarwar, MD; Ryan Rosenberger; Theodor Rais, MD; and Michele Knox, PhD Drs. Mangewala and Sarwar are Fellows, Child and Adolescent Psychiatry; Mr. Rosenberger is a medical student; and Drs. Rais and Knox are Associate Professors, Child and Adolescent Psychiatry—All with University of Toledo, Toledo Ohio. Innov Clin Neurosci. 2013;10(5–6):10–13

Continue Reading

OPSOCLONUS MYOCLONUS

OPSOCLONUS MYOCLONUS

| December 30, 2011 | 0 Comments

  by Jonathan R. Scarff, MD; Bushra Iftikhar, MD; Aniket Tatugade, MD; Jaekyoung Choi, MD; and Steven Lippmann, MD All from University of Louisville School of Medicine, Department of Psychiatry and Behavioral Sciences, Louisville, Kentucky Innov Clin Neurosci. 2011;8(12):29–31

Continue Reading